# SDR CALA2015061193888

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 99,430 hours, 15,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE, FAIL SAFE STRAP AT STATION 1562 CORRODED BETWEEN STRINGER 39R & 39L.  DAMAGE CUT OUT & REPAIR INSTALLED IAW ECRA 5362-1029.
